# SDR DXTA2023122610440

- Difficulty date: December 25, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N217QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6080
- Aircraft time: 6,864 hours, 3,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6019501311
- Condition: Damaged
- Location: Unkown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAD A VERY MUSTY ODOR. USING APU AIR, GOOD FLOW FROM GASPERS. IN FLT WHEN USING ENG AIR, THERE IS VERY LITTLE TO NO FLOW FROM GASPERS. INSPECTED WATER SEPARATORS. REMOVED LT WATER SEPARATOR FOR INSPECTION & REPLACEMENT OF  WATER COALESCER BAG IAW MM 21-51-13. REMOVED RT WATER SEPARATOR FOR INSPECTION & REPLACEMENT OF THE WATER COALESCER BAG IAW MM21-51-13. WHILE PERFORMING INSPS OF WATER SEPARATORS, NOTED DUCT FOR EMERGENCY RAM AIR SHUTOFF VALVE BROKEN & NO LONGER CONNECTED TO VALVE,  DISASSEMBLED LT WATER SEPARATOR & REMOVED FAULTY LT COALESCER BAG & INSTALLED NEW COALESCER BAG IAW MM 21-51-13. DISASSEMBLED RT WATER SEPARATOR & REMOVED FAULTY RT COALESCER BAG & INSTALLED NEW COALESCER BAG IAW MM 21-51-13.   REMOVED FAULTY RAM AIR DUCT ASSY, INSTALLED NEW DUCT IAW MM 21-52-01. STARTED APU IAW AFM. LEAK CHECK IAW MM 21-51-00, NO DEFECTS. STARTED LT & RT ENGS IAW AFM & VERIFIED COCKPIT & CABIN ARE GETTING SUFFICIENT FLOW WITH NO ODOR.  ORIGINAL SUBMISSION DATE: 12/26/2023.
